# SDR CA990804038

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792G
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) 45 MINUTES AFTER DEPARTURE, THE LT GENERATOR CAME OFF LINE AND IDG LIGHT CAME ON, POWER GENERATION AND IDG DISCONNECT CHECKLIST ACCOMPLISHED.  NR 1 ENGINE IDG INTEGERATED DRIVE GENERATOR FOUND DAMAGED WITH CASING CRACKED AND LEAKING OIL, BOTH REPLACED.  SYSTEM SERVICEABLE.
